# SDR AALA20001558

- Difficulty date: September 18, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 14D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AFT OF SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
